Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Klonopin
I HAVE BEEN TAKING KLONOPIN FOR OVER 20 YEARS. NO SIDE EFFECTS BUT SOMETIMES TIRED. i WAS TAKING IT WITH pROZAC BUT NOW I STOPPED PROZAC…KLONOPIN STILL HELPING BUT NOT AS MUCH AND AS BEFORE. 20 BYEARS IS A LONG TIME….
Jump to this post
Wow, 20 years and almost no side effects from the clonazepam (Klonopin). That is great.
I notice that you were typing in ALL CAPS. You'll notice that we advise against using all caps in the community guidelines https://connect.mayoclinic.org/page/about-connect/tab/community-guidelines/. That's because all caps is considered shouting in online communications. However, a few members on Connect have to or prefer to use all caps due to typing difficulties (sore hands) or eyesight issues, and we honor that situation.
You said that you were taking the clonazepam (Klonopin) with fluoxetine (Prozac) then stopped the fluoxetine (Prozac), and the clonazepam (Klonopin) is not helping as much as before. Are you thinking you felt better when you took both medications?
peraps i should not type I hte arthritis and dupuytens and am luck to say anytehing her. forget i i wonet.
If you need to use ALL CAPS please do so. As Lisa mentioned in her post, we have some members who have arthritis or vision problems and for them it is much easier to use ALL CAPS. Since it is easier for you to type that way, please continue to do so. Your presence in our community is important.
I look forward to hearing from you again.
I feel this has no bearingion depression and what is wrong with me . I resign.
Oh, @mattie — that is exactly what we mean, is if you have a medical reason to use all caps, then please feel free to go ahead and do so. That is very hard to be dealing with arthritis and feel lucky to type or say anything.
We support you and value your participation and all you've had to share about mental health, neuropathy and other topics here on Connect.
When someone is reaching out for help, it takes alot of effort to type their message. Alot of the time they cant' see or read the small type. I will probably get kicked off for saying this but I think that was a very bad thing say to this person @lisalucier. They are probably feeling rejection by your remark. People suffering depression and Anxiety are very sensitive and can take things wrong. I feel this was unnecessary thing to say.
I appreciate your sensitivity to @mattie and I understand what you are saying. Those of us who have dealt with depression and anxiety have a different way of responding to what we feel is unjust criticism. It has to do with the way we were raised. Many of us were shamed as children and anything that feels like being judged or criticized goes right to our heart and makes us feel bad.
I know that Lisa did not intend to hurt any feelings, she was just stating a guideline for the group but unfortunately it was taken as a criticism which was never Lisa's intention. Thank you for your post, I appreciate it!
@mattie please stay. Your input is very important to me. I dont care how you input your message (caps or small) iam just very interested in how you feel and what you have to say.
Thank you Teresa. I am not a trouble maker, in my 72 years of life i have learned that petty things like the size of your text input is not as important as a persons life or feelings.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In